Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0105 - Mathematical Physics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8480

Title: Heavy-tailed distributions in the intermittent motion behaviour of the intertidal gastropod Littorina littorea
Authors: Duponchel, A C
Chapperon, Coraline
Seuront, Laurent
Issue Date: 2007
Citation: Seuront, L., Duponchel, A.C., & Chapperon, C., 2007. Heavy-tailed distributions in the intermittent motion behaviour of the intertidal gastropod Littorina littorea. Physica A-Statistical Mechanics and Its Applications, 385(2), 573-582.
URI: http://hdl.handle.net/2328/8480
ISSN: 0378-4371
Appears in Collections:0104 - Statistics
0105 - Mathematical Physics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback